# SDR RAIA2009010600001

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 19,002 hours, 17,921 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG BLEED MSG ON EICAS.  MX DEFERRED NR 2 ENG BLEED PER MEL PROCEDURES.
